Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Age spot on face with itching, elidrel not effective. Have thyroid, take seizure medicines. Second opinion required?

Hi I had a age spot on my face and Dr checked in May and last week it looked like someone put a cigarette on it then it went back to the brown spot loo with a white spot in the middle. My concern is I have so much itching on the whole left side of my face and up to the bottom of my eye, feels like I have creepy tingling.My Dr. advised Elidrel 2 times a day but I really haven't felt these last couple days and would like second opinion. I am 63 retired beautician. I have thyroid and take seizure meds. Thank you
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
hi i think it is actinic keratoses or seborrhic keratoses.it is due to ultraviolet rays of
the sunlight especially in old age people. it should be treated with sunscreen like shadowz in the morning and flonida 1%cream in the night .if no response they can be removed by laser treatment or radiofrequencyelectrocatery
Answered: Mon, 14 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor